# SDR YENA201809280412

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 47,456 hours, 16,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 831422
- Condition: Failed
- Location: Cabin
- Part time: 1,817 hours, 658 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1038, AUS-BOS. DURING EMERGENCY LIGHTS BATTERY CAPACITY TEST. EPSU UNIT LEFT FAILED. REMOVED AND REPLACED EPSU (11WL) LEFT BATTERY. OPS CHECK GOOD. REF AMM 33-51-38.
